# SDR LR7A2022062403160

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS52103
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LH FS517 FRAME CORRODED AT LBL63, WL144. / REPAIRED IAW LAC MEA 382-53-22-036.    NR# 1000695358.
